We classify minimal surfaces of general type with pg = q = 2 and K 2 = 6 whose Albanese map is a generically finite double cover. We show that the corresponding moduli space is the disjoint union of three generically smooth irreducible components MIa, MIb, MII of dimension 4, 4, 3, respectively.

Surfaces with p(g) = q=2, K-2=6, and Albanese Map of Degree 2 / M. Penegini, F. Polizzi. - In: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. - ISSN 0008-414X. - 65:1(2013), pp. 195-221. [10.4153/CJM-2012-007-0]

Surfaces with p(g) = q=2, K-2=6, and Albanese Map of Degree 2

M. Penegini;
2013

Abstract

We classify minimal surfaces of general type with pg = q = 2 and K 2 = 6 whose Albanese map is a generically finite double cover. We show that the corresponding moduli space is the disjoint union of three generically smooth irreducible components MIa, MIb, MII of dimension 4, 4, 3, respectively.
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
peneginiJ0497.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 342.53 kB
Formato Adobe PDF
342.53 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/250875
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 12
social impact